# SDR SWAA2022092747003

- Difficulty date: August 27, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP BS 400 AT LEVEL STR 26L FWD CARGO COMPARTMENT 2022-441607. / [01] REPLACED ANGLE - CLIP BS 400 AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7505 SHEET 2 REV: B. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED  RII
